In search of a theory of debt management

Scott, A and Faraglia, E and Marcet, A (2010) In search of a theory of debt management. Journal of Monetary Economics, 57 (7). pp. 821-836.

Full text not available from this repository.
Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03043...
Item Type: Article
Subject Areas: Economics
DOI: 10.1016/j.jmoneco.2010.08.005
Date Deposited: 17 May 2016 11:55
Last Modified: 17 May 2016 11:55
URI: http://lbsresearch.london.edu/id/eprint/343

Actions (login required)

Edit Item Edit Item

Statistics

Altmetric